RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 16, Issue 3  


Mathematics
Affine system of Walsh type. Completeness and minimality
Kh. H. H. Al-Jourany, V. A. Mironov, P. A. Terekhin
247
Orthogonal shift systems in the field of $p$-adic numbers
A. M. Vodolazov, S. F. Lukomskii
256
Admissible hypercomplex structures on distributions of Sasakian manifolds
S. V. Galaev
263
Iterative procedure of constructing optimal solving in the minimax problem of control for singularly perturbed system with delay with geometric constraints
I. V. Grebennikova, A. G. Kremlev
272
On the solvability of the discrete analogue of the Minkowski–Alexandrov problem
V. A. Klyachin
281
Necessary and sufficient conditions for the uniform on a segment sinc-approximations functions of bounded variation
A. Yu. Trynin
288
On operators with discontinuous range
G. V. Khromova
298
On a limit value of a remainder of the Lebesgue constant corresponding to the Lagrange trigonometrical polynomial
I. A. Shakirov
302
Sobolev orthogonal polynomials generated by Meixner polynomials
I. I. Sharapudinov, Z. D. Gadzhieva
310
On convergence of Bernstein–Kantorovich operators sequence in variable exponent Lebesgue spaces
T. N. Shakh-Emirov
322

Mechanics
Nonlinear waves mathematical modeling in coaxial shells filled with viscous liquid
Yu. A. Blinkov, Yu. N. Kondratova, A. V. Mesyanzhin, L. I. Mogilevich
331
Investigation of the problem of optimal correction of angular elements of the spacecraft orbit using quaternion differential equation of orbit orientation
E. A. Kozlov, Yu. N. Chelnokov, I. A. Pankratov
336
Slot of variable width in a hub of friction pair
V. M. Mirsalimov, P. E. Akhundova
344

Computer Sciences
On the directional movement of a collective of automata without a compass on a one-dimensional integer lattice
O. M. Kurganskyy, S. V. Sapunov
356
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019